# SDR AU000883

- Difficulty date: July 10, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Engine: Ge T700T1C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: T700
- Condition: Wrong Part
- Location: Engine
- Component: Engine, Ge, T700SERIES
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) GENERAL ELECTRIC T700 GAS TURBINE ENGINES AS USED BY MILITARY HELICOPTERS WERE FOUND TO CONTAIN UNAPPROVED PARTS. GE T700 ENGINE COMES FROM THE SAME FAMILY OF ENGINES AS GE CT7 ENGINE. THIS DEFECT RECEIVED FROM ADF AS WARNING TO CIVILIAN OPERATORS OF GE CT7SERIES ENGINES.  FOLLOWING PARTS AFFECTED:  NUT SELF-LOCKING - NSN 5310-01-102-8856 - GE P3031T29.  STUD SHOULDERED - NSN 5307-01-099-2481 - GE P4041T11P02.  NUT SELF-LOCKING - NSN 5310-00-129-6126 - GE P/N R1180.  STUD SWIRL PLATE - NSN 53 07-01-235-7902 - GE P4076T45P02.  W8 COUNTERBALANCE - NSN 2840-01-143-3372 - GE P/N 4069T98P04.  TUBE OIL SUMP - NSN 4710-01-089-4109 - GE P4041T52P01.  (X)
